Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Bleeding after unprotected sex. Had an encounter earlier with tampon in vagina during. What could be the cause of bleeding?

i had unprotected sex one night while on my period. i actually forgot to take out the tampon but i did remove it from inside me the next morning when i realized it. i had unprotected sex again like 4 days ago and for 3 days now i have been having brownish reddish milky discharge . yesterday i bleed like i was on my period but never filled up a tampon and it was red blood , but today very lite and only when i wipe is there any brownish reddish discharge. im scared that the tampon either punctured something or it infected me, or implantation ....im soo confused and need to know. thank you for your time.
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,
Thanks for your query,
You had prolonged period so need not to worry,.
Your Tampon already removed so not to worry for it.
Thanks.
Answered: Sat, 21 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor